MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, LLC SJM MASTERS SERIES VALSALVA AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, LLC SJM MASTERS SERIES VALSALVA AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL
Model Number 29VAVGJ-515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Arrhythmia (1721); Hypoxia (1918); Cardiac Tamponade (2226); Respiratory Failure (2484)
Date of Event 02/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
It was reported on (b)(6) 2022, a 29mm sjm masters series valsalva aortic valved graft was implanted.On (b)(6) 2022, the patient had post-op respiratory failure and was continued on full vent support.On (b)(6) 2022, the patient extubated.On (b)(6) 2022, the patient was reintubated due to hypoxia and on (b)(6) 2022, it was attempted to wean the patient off of oxygen (o2) and conduction disturbances were noted on an electrocardiogram (ecg).The patient remained on ac with sedation and iv norepinephrine.On (b)(6) 2022, the patient extubated again.On (b)(6) 2022, an echocardiogram was performed and a pericardial tamponade was noted.No intervention was for the arrhythmia.A subxiphoid pericardial window was performed and the patient re intubated again.On (b)(6) 2022, the patient received a tracheostomy.The patient remains in the hospital and is not doing well.((b)(4) - valved grafts pas; (b)(4)).
 
Additional Manufacturer Narrative
An event of leukocytosis, blood loss anemia, hypoxia, conduction disturbances, respiratory failure and a pericardial tamponade was reported.A more comprehensive assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SJM MASTERS SERIES VALSALVA AORTIC VALVED GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, LLC
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, LLC
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key13607419
Report Number3005334138-2022-00159
Device Sequence Number13945363
Product Code LWQ
UDI-Device Identifier05414734009508
UDI-Public05414734009508
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number29VAVGJ-515
Device Catalogue Number29VAVGJ-515
Device Lot Number7049837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date02/25/2022
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American